It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-04-2006, 07:47 AM   #1
Senior Member
(female)
 
Join Date: Sep 2006
Posts: 272
Reyne HB User
Is it Lexapro??

I went to my Dr yesterday for my 2 week check up. I have been on Lexapro for almost 3 weeks and the side effects are going away and I fell pretty good!!!

But OMG..... I gained 5lbs in 2 weeks ????? Is it the Lexapro??? I quit smoking 6 weeks ago dunno which it is. I always eat alot but I work out alot too what is up????

 
Old 10-04-2006, 07:57 AM   #2
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: Boston, MA
Posts: 1,344
j2006 HB User
Re: Is it Lexapro??

It probebly is a mixture of both. I happened to gain some weight on Lexapro. And now I am on Celexa-I gained weight with this one too. The main thing is that you are feeling better - the weight issue will taper out.

 
Sponsors Lightbulb
   
Old 10-04-2006, 03:00 PM   #3
Member
(female)
 
Join Date: May 2006
Location: TX
Posts: 59
gardeningartist HB User
Re: Is it Lexapro??

Keep an eye on your thyroid. It is very common to become hypothyroid when you quit smoking. If you get tested get the full test not just the TSH. Get a copy of your results & post them on the Thyroid forum. Most Drs. don't know squat about thyroid. They will likely tell you that you are within normal range. That does not mean that you cannot be hypo. My daughter & I have been living this nightmare since we stopped smoking 6 months ago. We both became hyop within a month. We have finally found a good Dr to treat it.

BTW, I am on this forum because of anxiety that has developed as a symptom of hypothyroidism. I have never suffered with anxiety in my 52 yrs. until I became hypo. I know that when I get my thyroid meds optimalized that the anxiety will be a thing of the past.

Congratulations on not smoking. That is a hugh accomplishment.

 
Old 10-05-2006, 06:08 AM   #4
Senior Member
(female)
 
Join Date: Sep 2006
Posts: 272
Reyne HB User
Re: Is it Lexapro??

I have been reading info about the thyriod and quitting smoking...thanks for the reminder. I go in December for my annual health exam I will have him test that. I think he does test mine every year!!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
On lexapro for 3 weeks now Strawberry.hill Bipolar Disorder 7 06-22-2006 03:09 PM
My Story - Lexapro and Effexor XR DueNApril09 Anxiety 12 09-17-2005 07:31 AM
Increasing Dosage of Lexapro Too Soon? jitteryme Anxiety 7 08-12-2005 07:26 PM
LEXAPRO, Need your HELP! My doctor, is Incompetant!! MMS1 Depression 4 07-05-2005 01:18 PM
HELP! Desparetly Need a "Pro" on Lexapro! Having PROBLEMS!! MMS1 Anxiety 1 07-04-2005 04:48 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), iluv (9), Skip4 (9), solofelix (8), slenderella (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!